# SDR IPXA2021022366009

- Difficulty date: February 4, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3CLT MLG W/W O/B AFT 3RD VERTICAL STIFFENER FROM FWD IS CRACKED.  REMOVED AND REPLACED CRACKED LT MLG W/W O/B AFT 3RD VERTICAL STIFFENER FROM FWD IAW MD-11 SRM 51-35-01.  (MINOR)
